Far Eastern Mathematical Journal

To content of the issue


The problem of radiative heat transfer without boundary conditions for the intensity of radiation


Chebotarev A.Yu., Kolobov A.G., Park T.V.

2019, issue 1, Ñ. 119-124


Abstract
The stationary problem of radiation-diffusion heat transfer in three-dimensional domain within the $P_1$ - approximations of the radiation transfer equation is considered. The boundary conditions for the intensity of radiation are not specified, but there is an additional boundary condition for the temperature field. The non-local solvability of the problem is established and it is shown that the set of solutions is homeomorphic to a finite-dimensional compact. Submitted condition uniqueness of the solution. The conditions for the uniqueness of the solution are presented.

Keywords:
radiation heat transfer, diffusion approximation, non-local solvability

Download the article (PDF-file)

References

[1] M.F. Modest, Radiative Heat Transfer, Academic Press, 2003.
[2] A.E. Kovtanyuk, A.Yu. Chebotarev, N.D. Botkin, K.-H. Hoffmann, “Unique solvability of a steady-state complex heat transfer model”, Communications in Nonlinear Science and Numerical Simulation, 20:2, (2015), 776–784.
[3] R. Pinnau, “Analysis of Optimal Boundary Control for Radiative Heat Transfer Modelled by the SP1 -System”, Comm. Math. Sci., 5:4, (2007), 951–969.
[4] P.-E. Druet, “Existence of weak solutions to the time-dependent MHD-equations coupled to heat transfer with nonlocal radiation boundary conditions”, Nonlinear Anal. Real World Appl., 10:5, (2009), 2914–2936.
[5] O. Tse, R. Pinnau, N. Siedow, “Identification of temperature dependent parameters in laser–interstitial thermo therapy”, Math. Models Methods Appl. Sci., 22:9, (2012), 1–29.
[6] A.E. Kovtanyuk, A.Yu. Chebotarev, “An iterative method for solving a complex heat transfer problem”, Appl. Math. Comput., 219, (2013), 9356–9362.
[7] A.E. Kovtaniuk, A.Iu. Chebotarev, “Statsionarnaia zadacha slozhnogo teploobmena”, Zh. vychisl. matem. fiz., 54:4, (2014), 191–199.
[8] A.E. Kovtanyuk, A.Yu. Chebotarev, N.D. Botkin, K.-H. Hoffmann, “Solvability of P1 approximation of a conductive-radiative heat transfer problem”, Appl. Math. Comput., 249, (2014), 247–252.
[9] A.E. Kovtanyuk, A.Yu. Chebotarev, N.D. Botkin, K.-H. Hoffmann, “The unique solvability of a complex 3D heat transfer problem”, J. Math. Anal. Appl., 409:2, (2014), 808–815.
[10] A.E. Kovtaniuk, A.Iu. Chebotarev, “Statsionarnaia zadacha svobodnoi konvektsii s radiatsionnym teploobmenom”, Differentsial'nye uravneniia, 50:12, (2014), 1590–1597.
[11] G.V. Grenkin, A.Iu. Chebotarev, “Ustoichivost' statsionarnykh reshenii diffuzionnoi modeli slozhnogo teploobmena”, Dal'nevostochnyi matematicheskii zhurnal, 14:1, (2014), 18–32.
[12] G.V. Grenkin, A.Iu. Chebotarev, “Nestatsionarnaia zadacha slozhnogo teploobmena”, Zh. vychisl. matem. fiz., 54:11, (2014), 1806–1816.
[13] A.E. Kovtanyuk, A.Yu. Chebotarev, N.D. Botkin, K.-H. Hoffmann, “Theoretical analysis of an optimal control problem of conductive-convective-radiative heat transfer”, J. Math. Anal. Appl., 412, (2014), 520–528.
[14] G.V. Grenkin, “Optimal'noe upravlenie v nestatsionarnoi zadache slozhnogo teploobmena”, Dal'nevostochnyi matematicheskii zhurnal, 14:2, (2014), 160–172.
[15] G.V. Grenkin, A.Iu. Chebotarev, “Neodnorodnaia nestatsionarnaia zadacha slozhnogo teploobmena”, Sibirskie elektronnye matematicheskie izvestiia, 12:11, (2015), 562–576.
[16] G.V. Grenkin, A.Iu. Chebotarev, “Nestatsionarnaia zadacha svobodnoi konvektsii s radiatsionnym teploobmenom”, Zh. vychisl. matem. fiz., 56:2, (2016), 275–282.
[17] G.V. Grenkin, A.E. Kovtanyuk, A.Yu. Chebotarev, N.D. Botkin, K.-H. Hoffmann, “Boundary optimal control problem of complex heat transfer model”, J. Math. Anal. Appl., 433, (2016), 1243–1260.
[18] A.E. Kovtanyuk, A.Yu. Chebotarev, N.D. Botkin, K.-H. Hoffmann, “Optimal boundary control of a steady-state heat transfer model accounting for radiative effects”, J. Math. Anal. Appl., 439, (2016), 678–689.
[19] A.Yu. Chebotarev, A.E. Kovtanyuk, G.V. Grenkin, N.D. Botkin, K.-H. Hoffmann, “Nondegeneracy of optimality conditions in control problems for a radiative-conductive heat transfer model”, Applied Mathematics and Computation, 289, (2016), 371–380.
[20] G.V. Grenkin, “Algoritm resheniia zadachi granichnogo optimal'nogo upravleniia v modeli slozhnogo teploobmena”, Dal'nevostochnyi matematicheskii zhurnal, 16:1, (2016), 24–38.
[21] G.V. Grenkin, A.Iu. Chebotarev, “Upravlenie slozhnym teploobmenom pri sozdanii ekstremal'nykh polei”, Zh. vychisl. matem. fiz., 56:10, (2016), 1725–1732.
[22] A.E. Kovtaniuk, A.Iu. Chebotarev, “Nelokal'naia odnoznachnaia razreshimost' statsionarnoi zadachi slozhnogo teploobmena”, Zh. vychisl. matem. fiz., 56:5, (2016), 816–823.
[23] A.Yu. Chebotarev, G.V. Grenkin, A.E. Kovtanyuk, “Inhomogeneous steady-state problem of complex heat transfer”, ESAIM Math. Model. Numer. Anal., 51:6, (2017), 2511–2519.
[24] A.Yu. Chebotarev, G.V. Grenkin, A.E. Kovtanyuk, N.D. Botkin, K.-H. Hoffmann, “Inverse problem with finite overdetermination for steady-state equations of radiative heat exchange”, J. Math. Anal. Appl., 460:2, (2018), 737–744.
[25] A.Yu. Chebotarev, R. Pinnau, “An inverse problem for a quasi-static approximate model of radiative heat transfer”, J. Math. Anal. Appl., 472:1, (2019), 737–744.
[26] A.A. Amosov, “Global'naia razreshimost' odnoi nelineinoi nestatsionarnoi zadachi s nelokal'nym kraevym usloviem tipa teploobmena izlucheniem”, Differentsial'nye uravneniia, 41:1, (2005), 93–104.
[27] A.A. Amosov, “Stationary nonlinear nonlocal problem of radiative-conductive heat transfer in a system of opaque bodies with properties depending on the radiation frequency”, Journal of Mathematical Sciences, 164:3, (2010), 309–344.
[28] A.A. Amosov, “Nonstationary nonlinear nonlocal problem of radiative-conductive heat transfer in a system of opaque bodies with properties depending on the radiation frequency”, Journal of Mathematical Sciences, 165:1, (2010), 1–41.
[29] A.A. Amosov, “Statsionarnaia zadacha slozhnogo teploobmena v sisteme poluprozrachnykh tel s kraevymi usloviiami diffuznogo otrazheniia i prelomleniia izlucheniia”, Zh. vychisl. matem. fiz., 57:3, (2017), 510–535.
[30] O.A. Ladyzhenskaia, N.N. Ural'tseva, Lineinye i kvazilineinye uravneniia ellipticheskogo tipa, Nauka, M., 1973.

To content of the issue